# SDR F3LA200600035

- Difficulty date: May 17, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED NR 1 ENGINE PYLON AFT LOWER FAIRING CRACKED.  REPAIRED LOWER ENGINE PYLON FAIRING BY WELD PER EA A0-54T-11332.  PERFORMED FLUORESCENT PENETRATE CHECK PER NDT MANUAL PART 6-51-80-00, PAGES 801-809.
